Selçuk Journal of Applied Mathematics

 Selçuk Journal of
  Applied Mathematics

Winter-Spring, 2001
  Volume  2
  Number 1

Research Center of 
  Applied Mathematics

 SJAM Winter-Spring 2001, Volume 2 - Number 1


 F. Bornemann

 Runge-Kutta Methods, Trees and Maple  


 A. Bulgak
 Checking a Practical Asymptotic Stability of an Interval Matrix


 G. A. Chumakov, N. A. Chumakova
 On a Global Error Estimate in Long-term Numerical Integration of Ordinary Differential Equations

 G. Demidenko, Yu. Klevtsova

 A Modification of the Matrix Sign Function Method

 I. V. Golubyatnikov, H. H. Hacısalihoğlu

 A Local Inverse Problem for Hamilton - Jacobi Equation 

 I. Matveeva

 Solvability Conditions of the Cauchy Problem for the System of Interval Waves

 V. Yakhno, A. Sevimlican

 Fundamental Solution of the Cauchy Problem for an Anisotropic Electrodynamic System

 Vl. Vaskevich

 Hierarchical Cubature Formulas

The article is
available to read in
Ghostview  format

[Home] [contact]